ACTIFED-DM 1.25mg Tablet 500s

 623.20


Active Pharmaceutical Ingredient:
Drug Strength: 1.25mg
Drug Form : Tablet
Pack Size : 500s

Triprolidine (HCl):1.25mg + Pseudoephedrine (HCl):30mg + Dextromethorphan:10mg | Cough sedatives

Alternate brands of ACTIFED-DM 1.25mg Tablet 500s

Brand Name Price Savings
DOSAFED-DM 1.25mg Tablet 500s  0.00 You can save 623.2
CUFGO DM 1.25mg Tablet 50x10s  193.20 You can save 430
REGOFID-DM 1.25mg Tablet 50x10s  320.00 You can save 303.2
REGOFID-DM 1.25mg Tablet 10x10s  64.00 You can save 559.2
List of alternate brands

Manufactured / Marketed By GSK

Product Form: Tablet

Pack Size: 500s

Ingredients : Triprolidine (HCl):1.25mg + Pseudoephedrine (HCl):30mg + Dextromethorphan:10mg

Generic Category : Cough sedatives

Reviews

There are no reviews yet.

Be the first to review “ACTIFED-DM 1.25mg Tablet 500s”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ACTIFED-DM 1.25mg Tablet 500s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah